# SDR UHLA2015021900131

- Difficulty date: February 19, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Aircraft: N287SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145460
- Aircraft time: 31,739 hours, 26,306 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CORROSION WAS FOUND ON THE CARGO DOOR THRESHOLD STRINGER BEAM.  THE THRESHOLD WAS REPLACED IAW SRM 51-40-02.
